Home » Frequently asked Questions on Health » Will prolonged use of disprin harm the nerves of my brain?

Will prolonged use of disprin harm the nerves of my brain?

Q: I am 40 years old. I am a normal person without any medical problems, except a little high blood pressure. I am taking a small dose of beta - blocker every day. Two months ago, due to family tension, my blood pressure was 140/100. So the doctor told me to take 75 mg of disprin along with the beta blocker. I have taken disprin for 90 days. Now I have stopped disprin and I am taking the beta blocker only, and my blood pressure is normal. Will 90 days of 75 mg disprin cause any problem to my brain nerves. What are the early symptoms to analyse bursting of brain nerves or some other problem related to the brain. I have itching in the centre portion of my head.

A:Asprin never cause any problem to the brain nerves you should not worry about it. Have regular exercise and meditation programme, good diet, salt restriction, no smoking, no alcohol, and no anger.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------